Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Swelling of foot and face due to kidney problems - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   heelo i have a swollen left lower leg and foot my face is swollen but very litte.. im a femae and im 49 years old
User :   i have problems with my kidneys
User :   i dont have diabetes but i do have high blood pressure.
User :   im currently on medications
User :   ???
Doctor :   hi
Doctor :  
let me read
User :   ok.
User :   so what do u think
User :   ?????
Doctor :  
how is your haemolobin level?
User :   ?????
User :   i dont know.
Doctor :  
it is due to the the elecrolyte imbalance.
Doctor :  
whats the kidney diagnosis
Doctor :   keep you foot in elevated position
User :   ok
User :   neufrotic syndrome
User :   i dont know how to spell it though ..
Doctor :  
on a pillow, take rest in between
Doctor :  
Doctor :  
on medications with steriods?
User :   no
Doctor :  
even blood pressur medication can cause the swelling in feet
User :   yes but on in one leg?
User :   my left leg?
Doctor :  
correct you haemoglobin in blood if low
Doctor :  
Doctor :  
any heart problem?
Doctor :  
any injury?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor